MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH J HOOK CONNECTOR ASSY; POSTERIOR CERVICAL SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH J HOOK CONNECTOR ASSY; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 188312003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional procodes: (b)(4).Reporter is a synthes employee.The device history record (dhr) of product code 188312003, lot bdme8t5, was reviewed and no non-conformance was observed during the manufacturing process.The product was released on (b)(6) 2018.Visual inspection: the j hook connector assy was received at us customer quality (cq).Visual inspection of the complaint device showed the set screw component was missing.No damage was observed.Dimensional inspection: a dimensional inspection was not performed due to the definitive finding of a missing component.Document/specification review: current and manufactured revisions were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the set screw component is missing even though there is no damage observed.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during routine incoming inspection of a loaner set on an unknown date, it was observed that the j hook connector assy was broken.There was no patient involvement.Upon receipt of further information, it was determined that there are two devices.This report is for a j hook connector assy.This is report 2 of 2 for (b)(4).

Brand Name
J HOOK CONNECTOR ASSY
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10310874
Report Number1526439-2020-01365
Device Sequence Number2309845
Product Code NKG
UDI-Device Identifier10705034156828
UDI-Public(01)10705034156828
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188312003
Device Catalogue Number188312003
Device Lot NumberBDME8T5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date07/22/2020
Patient Sequence Number1